MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210010000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the user facility, a foreign material was found in the package.No medical intervention and no adverse consequences were reported with this event.As this event occurred during preparation at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9438932
Report Number0001811755-2019-03992
Device Sequence Number3175214
Product Code FQH
UDI-Device Identifier34546540144165
UDI-Public34546540144165
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210010000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1